# SDR ZW0A0109301

- Difficulty date: October 3, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 6,586 hours, 3,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LEFT SIDE NUMBER 1 CABIN DOOR EMERGENCY EXIT LIGHT WOULD NOT EXTINGUISH AFTER ENGINE START.  REPLACED THE LIGHT ASSEMBLY.  CHECK-C 7-20-01 STL.
